# SDR SWAA2024081410533

- Difficulty date: July 8, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 65,647 hours, 39,360 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RT SIDE HORIZONTAL STABILIZER LOWER SKIN STAB STA 193.90 I/B OF RIB I/B ROW; 17' FROM T/E. CRACK LENGTH 1' APPROX. CRACK FOUND AT RT SIDE HORIZONTAL STABILIZER LOWER SKIN STAB STA 193.90 I/B OF RIB I/B ROW 17' FROM T/E. CRACK LENGTH 1' APPROX.<[01] ACCOMPLISHED INSTALLATION OF DOUBLER AND FILLER AT RT SIDE HORIZONTAL STABILIZER LOWER SKIN STA 193.90 MATERIAL USED 2024T3 0.080' PO# 1763714 AND 2024T3 0.063' PO# 2072607 ( FILLER) IN REF B 737-700 SRM 55-10-01-2R-11 REPAIR 11; 51-40-02-0G-0;[02] RII VERIFIED ACCOMPLISHED INSTALLATION OF DOUBLER AND FILLER AT RT SIDE HORIZONTAL STABILIZER LOWER SKIN STA 193.90;[03] AUDIT C/W REF MPM 52-02-02
